Responses

Download PDFPDF
Correspondence
Peripheral neuropathy as an adverse effect of imatinib therapy
Compose Response

Plain text

  • No HTML tags allowed.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.
Author Information
First or given name, e.g. 'Peter'.
Your last, or family, name, e.g. 'MacMoody'.
Your email address, e.g. higgs-boson@gmail.com
Your role and/or occupation, e.g. 'Orthopedic Surgeon'.
Your organization or institution (if applicable), e.g. 'Royal Free Hospital'.
Statement of Competing Interests

PLEASE NOTE:

  • Responses are moderated before posting and publication is at the absolute discretion of BMJ, however they are not peer-reviewed
  • Once published, you will not have the right to remove or edit your response. Removal or editing of responses is at BMJ's absolute discretion
  • If patients could recognise themselves, or anyone else could recognise a patient from your description, please obtain the patient's written consent to publication and send them to the editorial office before submitting your response [Patient consent forms]
  • By submitting this response you are agreeing to our full [Response terms and requirements]

Vertical Tabs

Other responses

Jump to comment:

  • Published on:
    Uncommon adverse effects of imatinib

    To the Editor,

    I read with interest the report of Chakupurakal and colleagues on a patient who developed peripheral neuropathy during imatinib treatment.(1) Their report highlights the importance of vigilance for late, unexpected adverse events in patients receiving potentially lifelong maintenance chemotherapy.

    The authors assert that neuropathy has not previously been reported as a side effect of im...

    Show More
    Conflict of Interest:
    None declared.